MathSciNet Relay Station
MathSciNet bibliographic data
MR1000144 (91j:47006) 47A20 (30E05 93B28)
Bercovici, Hari; Foias, Ciprian; Tannenbaum, Allen A spectral commutant lifting theorem. Trans. Amer. Math. Soc. 325 (1991), no. 2, 741–763.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement